American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] H. Iwaniec. The argument variations. University Lecture Series 62 (2014) 71-73.
Book volume table of contents   
View Article: PDF

[32] H. Iwaniec. Elementary prime number theorem. University Lecture Series 62 (2014) 15-20.
Book volume table of contents   
View Article: PDF

[33] H. Iwaniec. The analytic continuation. University Lecture Series 62 (2014) 23-24.
Book volume table of contents   
View Article: PDF

[34] H. Iwaniec. Smooth bump functions. University Lecture Series 62 (2014) 111-113.
Book volume table of contents   
View Article: PDF

[35] H. Iwaniec. The product formula over the zeros. University Lecture Series 62 (2014) 27-32.
Book volume table of contents   
View Article: PDF

[36] David J. Platt. Computing $\pi(x)$ analytically. Math. Comp. 84 (2015) 1521-1535.
Abstract, references, and article information   
View Article: PDF

[37] Francesco Pappalardi. Divisibility of reduction in groups of rational numbers. Math. Comp. 84 (2015) 385-407.
Abstract, references, and article information   
View Article: PDF

[38] Kevin Ford, Florian Luca and Pieter Moree. Values of the Euler $\phi$-function not divisible by a given odd prime, and the distribution of Euler-Kronecker constants for cyclotomic fields. Math. Comp. 83 (2014) 1447-1476.
Abstract, references, and article information   
View Article: PDF

[39] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[40] Shabnam Akhtari, Chantal David, Heekyoung Hahn and Lola Thompson. Distribution of Squarefree Values of Sequences Associated with Elliptic Curves. Contemporary Mathematics 606 (2013) 171-188.
Book volume table of contents   
View Article: PDF

[41] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[42] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420. MR 2996946.
Abstract, references, and article information   
View Article: PDF

[43] Vishaal Kapoor. Short sums of multiplicative functions. Proc. Amer. Math. Soc. 140 (2012) 3693-3701.
Abstract, references, and article information   
View Article: PDF

[44] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information   
View Article: PDF

[45] Peter Borwein, Stephen K. K. Choi and Michael Coons. Completely multiplicative functions taking values in ${-1,1}$. Trans. Amer. Math. Soc. 362 (2010) 6279-6291. MR 2678974.
Abstract, references, and article information
View Article: PDF

[46] Steven Finch, Greg Martin and Pascal Sebah. Roots of unity and nullity modulo $n$. Proc. Amer. Math. Soc. 138 (2010) 2729-2743. MR 2644888.
Abstract, references, and article information   
View Article: PDF

[47] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Pieter Moree. On the distribution of the order over residue classes. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 121-128. MR 2263073.
Abstract, references, and article information   
View Article: PDF

[49] Mahta Khosravi and Yiannis N. Petridis. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3561-3571. MR 2163591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Pieter Moree. Chebyshev's bias for composite numbers with restricted prime divisors. Math. Comp. 73 (2004) 425-449. MR 2034131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alvaro Alvarez-Parrilla. Asymptotic relations among Fourier coefficients of real-analytic Eisenstein series. Trans. Amer. Math. Soc. 352 (2000) 5563-5582. MR 1675233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gennady Bachman. Exponential sums with multiplicative coefficients. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 128-135. MR 1716573.
Abstract, references, and article information   
View Article: PDF

[56] Francesco Pappalardi. On the $r$-rank Artin Conjecture. Math. Comp. 66 (1997) 853-868. MR 1377664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jirí Matousek and Joel Spencer. Discrepancy in arithmetic progressions. J. Amer. Math. Soc. 9 (1996) 195-204. MR 1311824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Charles E. Chace. Writing integers as sums of products . Trans. Amer. Math. Soc. 345 (1994) 367-379. MR 1257641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gennady Bachman. On the coefficients of cyclotomic polynomials. Memoirs of the AMS 106 (1993) MR 1172916.
Book volume table of contents   

[60] P. Erdős, C. B. Lacampagne and J. L. Selfridge. Estimates of the least prime factor of a binomial coefficient . Math. Comp. 61 (1993) 215-224. MR 1199990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia